# SDR NOCA06307

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 751790010003
- Part serial: 99082649
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TCAS/TCAS OFF EICAS INTERMITTENT DURING APPROACH.  REPLACED TCAS COMPUTER PER MM 34-45-01, OPS CHECK OK.
